# SDR UALA2009031000387

- Difficulty date: February 4, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 65,373 hours, 18,864 cycles
- Engine: Pwa PW2037
- Engine time: 52,846 hours, 19,076 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW2000
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, C
- Precautionary procedure: O

## Discrepancy

NR 1 & NR 2 ENGINE FOD.  CREW REPORTED, WALK-AROUND AFTER ARRIVAL IN JAC, FOUND FOD DAMAGE TO THE NR 1 & NR 2 ENGINES.  ACP A BORESCOPE INSPECTION WITH NO LIMITING DEFECTS NOTED.  REPLACED COMPLETE FAN SET ON BOTH ENGINES.
